# SDR CA000329004

- Difficulty date: March 19, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 15,010 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fork
- Part number: 4178900
- Condition: Broken
- Location: Mlg
- Component: Landing Gear, Piper
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF, THE GEAR WAS SELECTED UP.  THE RT GEAR STAYED LOCKED DOWN 3-5 MINUTES THEN RETRACTED AND LOCKED.  SELECTED GEAR DOWN AGAIN WITH SAME PROBLEM RESULTING.  INVESTIGATION FOUND A BROKEN RETRACT FORK.  PART REPLACED.
